# SDR DALA2021072804252

- Difficulty date: July 25, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 47,676 hours, 24,442 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3168 - SMKE/FUME, ON GROUND RUNNING APU, CABIN FILLED WITH LIGHT BLUE SMOKE & SMELLED LIKE STICKY SOCK ODOR.   MTC FOUND APU COMPARTMENT SOAKED IN OIL. APU PLACED ON MEL AND ECS DECONTAMINATION PROCEDURE COMPLETED. NO FURTHER SMOKE OR SMELL. A/C RTS.(7928906)
